# SDR SWAA2024052478578

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344 Lbl59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD WET AREA FLOOR BEAM FITTING IS CORRODED AT STA 344 AND LBL 59. DOT 82-007<[01] REMOVED AND REPLACED TIEDOWN FITTING AT FWD WET AREA FLOOR AT STA 344 AND LBL 59 PER B737-700 REF SRM 51-40-02-0G-0.;[02] CERTIFIED WORK STEP ACCOMPLISHED.
